English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24491118      Online Users : 69
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15004

Title: Generalized Derivations with Invertible or Nilpotent Values on Multilinear Polynomials
Authors: Lin, Jer-Shyong;Liu, Cheng-Kai
Contributors: 數學系
Keywords: Generalized derivation;Multilinear polynomial;Prime ring;Semiprime ring
Date: 2006
Issue Date: 2013-01-07T01:43:32Z
Publisher: Taylor&Francis
Abstract: Let R be a ring with unity, g a generalized derivation on R and f(X 1,…,X k ) a multilinear polynomial. In this article we describe the structure of R provided that g(f(x 1,…,x k )) is either invertible or nilpotent for every x 1,…,x k in some nonzero ideal of R.
Relation: Communications in Algebra, 34(2): 633-640
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback